T Nation

Overdosed Letro

SOMEONE knowledgeable PLEASE ADVISE ME ASAP!!
I recently got some liquid letro and planned to follow this dosage:

"Day 1: .50mg Letro
Day 2: 1.0mg Letro
Day 3: 1.5mg Letro
Day 4: 2.0mg Letro
Day 5: 2.5mg Letro **

** You will remain at this dose until gyno symptoms subside. Once you believe your gyno is gone it is important to stay at this dose for another 4-7 days to ensure all traces are gone. I recommend people with a bf% over 15 stay on for a week as it may be harder to judge completely whether the lump is completely gone. Once this period is over it will be important to taper letro down slowly rather than coming off it completely. Regardless of which manner you tapered up your dose you will all taper down in the same fashion.

Day 1: 2.0mg
Day 2: 1.5mg
Day 3: 1.0mg
Day 4: .50mg***
Day 5: .25mg
***You can remain at this dose or go down further to .25mg. It is really up to you at this point. They are both very common maintenance doses as an anti-e while on cycle. Personally I have stayed with .25mg and never had a problem.

Letro and the estrogen rebound:
With your estrogen being completely inhibited there is a definite estrogen rebound as your body tries to re-stabilize the testosterone:estrogen balance. We can prevent this rebound effect by supplementing further with another AI or SERM. So, I suggest that when you are coming to the end of your cycle you will more than likely be using Nolva in your PCT so just make sure that you begin taking nolva the last day you are going to take your letro and then continue on as you would with regular PCT.

This now leads us into the question of reversing gyno while not on cycle. There are a few things to remember here. You have already waited longer than you should have, and your sex drive will be shot. You can use tribulus or another natural test booster to help you in this scenario but I can?t guarantee the effectiveness. Just follow gyno reversal protocols 2 or 3. When coming off again you must taper and begin using nolvadex to prevent any rebound effect that may occur.

How much nolvadex should you use if you are not going into PCT and running this off cycle? I suggest starting at 20mg ED for a week and then lowering it to 10mg for another week and then coming off completely."


FYI: I just started my 2nd cycle of clen today

OKAY so now my dumbass somehow mistaken my mg and mL. I read the above directions probably 4 times over and still mixed em up. so instead of taking .5mg i took .5mL the first day.
I am now on day 5 and I took 2.5mL this morning and finally realized something was wrong

I was reading up on the half life and some say 2 days; some say 2-4 and some say a week. WTF?
I’m going with 2 days.

SO now I don’t know what to do! I’m guessing the only reason to slowly increase dosage is to find out how your body handles it. I must say, for taking 2.5x the recommended dose, the only side effects I am experiencing is loss of libido and a bit dim witted or down in slumps type temperament.

somebody please answer the following questions!

  1. will letro not work as well if i started at such a high dose and over dosed so much the past 3 days?
  • i started with half the full dose (day 5 dosage above) and and was on full dose day 2 and every day after that i was overdosing.
  1. will taking over the full dose (2.5mg or 1mL) do anything? I am assuming since the full dose cuts out almost all estro, then taking any more won’t do anything

  2. what happens to the excess letro in my body?

  3. WHAT DOSAGE SHOULD I DO FOR THE REMAINDER OF THE CYCLE STARTING TOMORROW???

  • I am assuming that since I have so much in my system now, that I should take .5mg (the day 1 dose) for at least 4-6 days until the letro concentration is “correct” then follow the dosage above…what do yo u think?
  1. Should I just drop letro onto my tongue and swallow it or should i mix it with water and drink it?
  • NOTE: I ordered nolva to combat estro rebound. It should be here within 2 weeks HOPEFULLY. When I taper down I will probably do .5mg for a week then .25mg for the remainder of the bottle and I pray I will have enough to last me until my nolva comes in

You’re asking us over the doctor on something as serious as overdosing?

well your gyno should have cleared up at those doses ha ha, infact your whole nipple should have melted away lol.

lmao!! dont listen to those losers… bleach is what you need. IV into the back of the eyes… quickly now…

OK ok… dont do that.

I would wait a week and start again. Makes common sense dont it OP?

Plus if you begin to have any symptoms that you read about OD’ing on Letro on the internet, visit an ER or Doctor asap… yeah?

You… have read about potential side effects from an OD with letrozole havent you?

I’m having trouble figuring out if this post is a joke or not.

hah, thanks, punks. I still don’t know where the f*ck my mind was when I did this. stress does wicked shit I guess

bestdaddy - it’s not that serious. I’m not foaming from the mouth, man. I just need advice on dosing after this. A doctor won’t know to tell me.

anabol - no kidding, bro. haha with that dosage, I could probably have a direct intra vascular needle pumping Test into me NEXT year and have enough AI in me from now not to worry bout gyno PCT `09 haha

Yeah, I know the symptoms. what’s ironic is I worked in a neuropsychopharmocology lab (evan long rats) so there is NO excuse for this mix up.

Quite frankly, even my loss of libido is not that bad as it should be. In fact, I feel fine now. I was a bit “dim witted” earlier today but I honestly feel normal now. Odd. I agree with you JJ - giving a week. let the excess letro do it’s thing with time. I’m thinking bout just taking a very low dose in case of rebound.

Thanks, guys.

Rebound will be a gradual process if and when it occurs, make sure you keep an eye on things and avoid using any other drugs in the mean time, i.e no cialis etc.

Libido will be your easiest indicator, but watch for excess water retention and gyno symptoms, if this happens, begin the letro at a much reduced dose than you have done.

[quote] JJ wrote:
OK ok… dont do that.

I would wait a week and start again. Makes common sense dont it OP?

Plus if you begin to have any symptoms that you read about OD’ing on Letro on the internet, visit an ER or Doctor asap… yeah?

You… have read about potential side effects from an OD with letrozole havent you?

[/quote]

2 mins to tell him not to shoot bleach?

you was wondering about if he would werent you?

I bottled! Sorry… i just wasnt sure if he actually would!!! lol seriously!

[quote] JJ wrote:
I bottled! Sorry… i just wasnt sure if he actually would!!! lol seriously![/quote]

ya I am finding that these days common sense is not so common anymore

no offense to anyone.

[quote]nichaaron wrote:
JJ wrote:
I bottled! Sorry… i just wasnt sure if he actually would!!! lol seriously!

ya I am finding that these days common sense is not so common anymore

no offense to anyone.[/quote]

I agree. Seems like more people are gearing their evolution toward the species in your avatar.

No worries, JJ. I’m quite an intelligent being. Not one of those 17 year old boys that sees your picture and says, “OMFG, I bleech the back of my eyesbawlz n get jacked like JJ in 2 dayz.”

One word: Darwinism. lol

as for my sistuaion, I really don’t have any sides at all. I do metabolize quite rapidly and my body utilizes well. As for dosing, I am just going to take 1/10th a mL for however long I feel fit then follow the dosing schedule I have.

Thanks for your help guys. Yall rock

[quote]richabi wrote:
nichaaron wrote:
JJ wrote:
I bottled! Sorry… i just wasnt sure if he actually would!!! lol seriously!

ya I am finding that these days common sense is not so common anymore

no offense to anyone.

I agree. Seems like more people are gearing their evolution toward the species in your avatar.

No worries, JJ. I’m quite an intelligent being. Not one of those 17 year old boys that sees your picture and says, “OMFG, I bleech the back of my eyesbawlz n get jacked like JJ in 2 dayz.”

One word: Darwinism. lol

as for my sistuaion, I really don’t have any sides at all. I do metabolize quite rapidly and my body utilizes well. As for dosing, I am just going to take 1/10th a mL for however long I feel fit then follow the dosing schedule I have.

Thanks for your help guys. Yall rock[/quote]

this may be a dumb question,but a valid one as I have never taken it.

is letro one of these drugs that you “feel” or is it one of these ones that you just take it and know it works?

not a dumb question at all. knowledge is power. well I am sure one can “feel” and see the side effects of letro: i.e. sore joints, loss of libido, in OD situations - depression, lean muscle synthesis, water depletion, prolong use can cause hair loss, ect.

I had loss of libido the first two days and when I ODed it went away, which is VERY WEIRD. Now I feel normal…I am sure once I dose correctly and my letro concentration is favorable, I will probably experience common side effects like libido and possibly joint pains. It’s worth it if I get to lose estro fat and gain some lean mass. I also believe I am stronger but that could be placebo.